Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 8, 2013, 1:59 PM CDT for Montgomery County, Stewart County, Tennessee. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2013, 1:59 PM CDT (18:59 UTC)
- Expired
- Aug 8, 2013, 3:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Montgomery County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 25 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
194
WUUS54 KOHX 081859
SVROHX
TNC125-161-082000-
/O.NEW.KOHX.SV.W.0113.130808T1859Z-130808T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
159 PM CDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN STEWART COUNTY IN MIDDLE TENNESSEE...
MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 300 PM CDT
* AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR BIG ROCK...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...FORT CAMPBELL...INDIAN MOUND...WOODLAWN AND
PALMYRA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
&&
LAT...LON 3664 8784 3664 8711 3656 8714 3655 8712
3645 8713 3644 8715 3642 8715 3643 8717
3641 8718 3644 8790 3667 8788 3667 8785
TIME...MOT...LOC 1858Z 275DEG 30KT 3657 8777
$$
SHAMBURGER1 follow-up statement
179
WWUS54 KOHX 081933
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
233 PM CDT THU AUG 8 2013
TNC125-161-081943-
/O.CAN.KOHX.SV.W.0113.000000T0000Z-130808T2000Z/
STEWART TN-MONTGOMERY TN-
233 PM CDT THU AUG 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND NORTHEASTERN
STEWART COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
LAT...LON 3664 8784 3664 8711 3656 8714 3655 8712
3645 8713 3644 8715 3642 8715 3643 8717
3641 8718 3644 8790 3667 8788 3667 8785
TIME...MOT...LOC 1933Z 275DEG 30KT 3654 8741
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:23 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 8, 12:23 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1223 PM CDT THU AUG 8 2013 .MESOSCALE UPDATE... CONVECTION CURRENTLY ON-GOING IN CENTRAL TENNESSEE TIED TO VERY WEAK MESO CONVECTIVE VORTICITY CENTER WILL WORK SLOWLY EASTWARD AS GO INTO THE AFTERNOON. ANOTHER MCV CAN BE SEEN IN LATEST SATELLITE LOOP OVER SOUTHERN MISSOURI. BOYD && .PREV DISCUSSION... /ISSUED 1138 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... CONVECTION HAS MOVED INTO DAVIDSON COUNTY WITH SCATTERED STORMS BACK ACROSS DICKSON INTO HUMPHREYS. CLOUD TOPS HAVE BEEN COOLING LAST HOUR. THIS ACTIVITY SEEMS TO BE ASSOCIATED WITH A WEAK MESOSCALE CONVECTIVE VORTICITY CENTER. LATEST SATELLITE LOOP SHOWS THIS FEATURE SLIDING EAST PRETTY MUCH ALONG INTERSTATE 40 NEXT FEW HOURS. RAINFALL RATES ON THE ORDER OF ONE HALF TO ONE INCH PER HOUR HAS BEEN ASSOCIATED WITH THIS ACTIVITY ACROSS DICKSON AND CHEATHAM COUNTIES. ANOTHER MCV CAN BE SEEN IN DYING COMPLEX OVER SOUTHERN MISSOURI. THIS ONE WILL NEED TO BE WATCHED FOR LATER DEVELOPMENT ACROSS WESTERN KENTUCKY INTO NORTHERN MIDDLE TENNESSEE CLOSER TO THE KENTUCKY BORDER. BOYD PREV DISCUSSION... /ISSUED 1035 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... CLUSTER OF STORMS NOW IN DICKSON COUNTY WILL CONTINUE TO MOVE EASTNORTHEAST AND INTO CHEATHAM COUNTY BY 11 AM...AND THEN WORK ACROSS DAVIDSON COUNTY BETWEEN 11 AND 1130 AM. RAINFALL AMOUNTS OVER EASTERN HUMPHREYS COUNTY HAVE RANGED FROM ONE HALF TO ONE INCH BASED ON KOHX DUAL-POLE AS THIS CLUSTER MOVED ACROSS THAT AREA. BOYD PREV DISCUSSION... /ISSUED 1008 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... AM CONTINUING TO SEE DESCENT MOISTURE TRANSPORT ACROSS NORTH HALF OF MIDDLE TENNESSEE AND IT LOOKS LIKE IT WILL CONTINUE THROUGH 18Z BEFORE WEAKING. SOME NEW CONVECTION HAS FIRED OVER WESTERN MIDDLE TENNESSEE IN HUMPHREYS COUNTY THAT WILL ADVANCE EASTWARD INTO DICKSON COUNTY BY 16Z. THIS ACTIVITY MAY MOVE ACROSS OR CLOSE TO THE SAME AREA THAT HAD THE HEAVIEST RAINS OVERNIGHT (NORTH CENTRAL DAVIDSON COUNTY). CONVECTION IN NORTHEAST MIDDLE TENNESSEE AND ALONG UPPER CUMBERLAND WILL CONTINUE TO WORK EASTNORTHEAST THIS MORNING. BOYD PREV DISCUSSION... /ISSUED 837 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... SHOWERS/STORMS BEGINNING TO PULL AWAY FROM DAVIDSON...SUMNER AND WILSON COUNTIES BUT RUNOFF INTO CREEKS AND STREAMS WILL CONTINUE FOR THE NEXT SEVERAL HOURS. MID-LEVEL SHORT WAVE AXIS EXTENDS DOWN INTERSTATE 65 AND WILL SHIFT EASTWARD OVER THE NEXT 2 TO 3 HOURS. THIS SHOULD SWEEP BULK OF CURRENT CONVECTION TOWARD UPPER CUMBERLAND AND OFF THE PLATEAU BY AROUND 16Z. HOWEVER...SCATTERED CONVECTION WILL DEVELOP OVER WESTERN AREAS THIS MORNING AND WORK EASTWARD DURING THE DAY. BOYD PREV DISCUSSION... /ISSUED 532 AM CDT THU AUG 8 2013/ AVIATION 12Z DISCUSSION... THE FRONTAL BOUNDARY JUST NORTH OF THE MID STATE THIS MORNING WILL MOVE LITTLE THROUGH THE TAF PD. WITH THE HIGH SFC DEW POINTS AND HIGH MOISTURE LEVELS IN PLACE...CONVECTION WILL CONTINUE THROUGH THE TAF PERIOD ON AN OFF AND ON BASIS. CIGS AT TIMES WILL DROP BELOW 2KFT WITH VSBYS AS LOW AS 2-4SM WHEN THE CONVECTION OCCURS. PREV DISCUSSION... /ISSUED 406 AM CDT THU AUG 8 2013/ DISCUSSION... LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE. UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE. FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY- TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK WITH FOCUS SHIFTED SOUTH. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Aug 8, 5:40 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 540 AM CDT THU AUG 8 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-091030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 540 AM CDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN TODAY AND TONIGHT. ISOLATED STORMS COULD BECOME STRONG AT TIMES...PRODUCING GUSTY WIND AND FREQUENT LIGHTNING. STRONGER STORMS MAY ALSO PRODUCE VERY HEAVY RAIN WHICH COULD LEAD TO MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
In the hours before
Special weather statement, Aug 8, 12:29 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1229 PM CDT THU AUG 8 2013
TNZ059>061-081815-
MARSHALL-MAURY-WILLIAMSON-
1229 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...MAURY AND WILLIAMSON
COUNTIES...
AT 1226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO
COLUMBIA...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE COLUMBIA...FRANKLIN...THOMPSONS
STATION...SPRING HILL...I-65 EAST OF COLUMBIA...NOLENSVILLE...
TRIUNE...FARMINGTON AND CHAPEL HILL.
FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THESE STORMS.
LAT...LON 3551 8721 3598 8692 3597 8662 3591 8663
3584 8660 3583 8663 3580 8661 3579 8666
3575 8670 3571 8668 3569 8664 3560 8665
3558 8666 3558 8664 3547 8667
SHAMBURGERLocal storm report, Aug 8, 12:52 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1252 PM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 5 NW ALGOOD 36.25N 85.52W
08/08/2013 PUTNAM TN FACEBOOK
HIGHWAY 135 FLOODED BETWEEN COOKEVILLE AND GAINESBORO
&&
EVENT NUMBER OHX1300650
SHAMBURGERLocal storm report, Aug 8, 1:02 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
102 PM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 6 NE MOUNT JULIET 36.27N 86.45W
08/08/2013 WILSON TN FACEBOOK
NUMEROUS ROADS FLOODED AND UNDERWATER AROUND COOKS ROAD
AND NORTHERN ROAD AREA
&&
EVENT NUMBER OHX1300651
SHAMBURGERSpecial weather statement, Aug 8, 1:06 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 PM CDT THU AUG 8 2013
TNZ093-094-081900-
LAWRENCE-WAYNE-
106 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND EASTERN WAYNE
COUNTIES...
AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES WEST OF LAWRENCEBURG...MOVING EAST AT
15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LEOMA...LAWRENCEBURG AND ETHRIDGE.
FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THESE STORMS.
LAT...LON 3514 8765 3533 8766 3542 8722 3530 8721
3529 8723 3529 8721 3521 8722 3521 8721
3517 8722 3516 8720 3513 8720 3512 8721
3508 8722
SHAMBURGERSpecial weather statement, Aug 8, 1:30 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
130 PM CDT THU AUG 8 2013
TNZ062>064-075-077-078-081915-
BEDFORD-CANNON-COFFEE-DE KALB-RUTHERFORD-WARREN-
130 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...DE
KALB...EASTERN RUTHERFORD AND WARREN COUNTIES...
AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILTON TO NEAR
SHELBYVILLE...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MILTON...READYVILLE...DEASON...
FOSTERVILLE...CHRISTIANA...BELL BUCKLE...AUBURNTOWN...WARTRACE...
BRADYVILLE...WOODBURY...BEECHGROVE AND SMITHVILLE.
FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THESE STORMS.
LAT...LON 3553 8658 3597 8627 3596 8566 3590 8564
3589 8567 3588 8564 3585 8567 3585 8563
3583 8568 3579 8560 3576 8561 3575 8560
3562 8560 3553 8556 3553 8571 3550 8582
3552 8588 3540 8589
SHAMBURGERSpecial weather statement, Aug 8, 1:32 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
132 PM CDT THU AUG 8 2013
TNZ005-081915-
STEWART-
132 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY...
AT 130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AURORA TO
SPRINGVILLE...MOVING EAST AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LAND BETWEEN THE LAKES...DOVER...
BIG ROCK...INDIAN MOUND AND CUMBERLAND CITY.
FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THESE STORMS.
LAT...LON 3667 8786 3664 8784 3664 8764 3637 8759
3637 8771 3634 8775 3633 8781 3636 8800
3644 8807 3649 8806 3654 8804 3667 8808
3668 8799
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:22 PM CDT | Special Weather Statement | OHX | Benton | 38 min |
| Aug 8, 3:57 AM CDT | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Aug 8, 5:05 AM CDT | Flash Flood Warning | OHX | Davidson, Sumner, Wilson | 7 hr |
| Aug 8, 5:24 AM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Aug 8, 5:48 AM CDT | River Flood Advisory | OHX | Davidson | 4 hr |
| Aug 8, 6:01 AM CDT | Areal Flood Advisory | OHX | Sumner, Trousdale, Wilson | 119 min |
| Aug 8, 6:24 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 6:24 AM CDT | River Flood Warning | OHX | Davidson | 2 hr |
| Aug 8, 7:16 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Aug 8, 7:50 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| Aug 8, 9:20 AM CDT | Areal Flood Advisory | OHX | Smith, Trousdale | 3 hr |
| Aug 8, 9:33 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 10:48 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson | 57 min |
| Aug 8, 10:56 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| Aug 8, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 31 min |
| Aug 8, 11:27 AM CDT | Flash Flood Warning | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 3 hr |
| Aug 8, 11:30 AM CDT | Special Weather Statement | OHX | Williamson | 60 min |
| Aug 8, 11:43 AM CDT | Special Weather Statement | OHX | Sumner | 62 min |
| Aug 8, 11:53 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 12:23 PM CDT | Areal Flood Advisory | OHX | Williamson | 112 min |
| Aug 8, 12:29 PM CDT | Special Weather Statement | OHX | Maury, Williamson | 46 min |
| Aug 8, 12:46 PM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Aug 8, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence | 54 min |
| Aug 8, 1:23 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 112 min |
| Aug 8, 1:30 PM CDT | Special Weather Statement | OHX | Bedford, Cannon, Coffee, Warren | 45 min |
| Aug 8, 1:32 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| Aug 8, 2:03 PM CDT | Special Weather Statement | OHX | Humphreys | 42 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | OHX | Humphreys | 49 min |
| Aug 8, 2:15 PM CDT | Special Weather Statement | OHX | DeKalb, Van Buren, Warren, White | 60 min |
| Aug 8, 2:27 PM CDT | Areal Flood Advisory | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 2 hr |
| Aug 8, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 45 min |
| Aug 8, 2:37 PM CDT | Special Weather Statement | OHX | Montgomery | 53 min |
| Aug 8, 2:54 PM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 3:04 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 116 min |
| Aug 8, 3:20 PM CDT | Special Weather Statement | OHX | Hickman | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.